MAUDE Adverse Event Report: TEDEC-MEIJI FARMA GENVISC 850; ACID, HYALURONIC, INTRAARTICULAR

TEDEC-MEIJI FARMA GENVISC 850; ACID, HYALURONIC, INTRAARTICULAR
Lot Number K-1
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Pain (1994); Arthralgia (2355)
Date of Event 06/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported to orthogenrx genvisc 850 call center the first 3 injections of genvisc 850 went well.After the 4th injection of genvisc 850 his knee felt worse and he had fluid drained.When he walks the knee hurts.The bone feels broken inside.When bending the knee a sound like "ke ke ke" occurs, likely crepitus.This ae assessor has placed multiple calls to the pt.And the pt.Has not answered nor returned the calls.It is not possible to assess contributory factors without the pts.Medical history, pain level and diagnostics if any were performed.The genvisc 850 cannot be ruled out as a contributing factor.If the pt.Returns the calls, the case will be reopened for further investigation.Based upon the information provided no remedial action is required.This case is being closed as a serious because the pt.Reported an effusion with significant pain after the 4th genvisc850 injection.The case is limited in investigation and will be closed without further follow-up from the ae assessor.

Brand Name
GENVISC 850
Common Device Name
ACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
TEDEC-MEIJI FARMA
ctra. m-300, km 30, 500
alcala de henares (madrid), 28802
SP  28802
MDR Report Key6742620
Report Number3003184440-2017-00012
Device Sequence Number590340
Product Code MOZ
UDI-Device Identifier00850653006016
UDI-Public(01)00850653006016(17)190131(10)K1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2017
Report Date (Section F) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Lot NumberK-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/23/2017
Date Report to Manufacturer06/23/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2017
Initial Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;